# SDR TRBA2009081

- Difficulty date: September 8, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- Aircraft time: 28,887 hours, 27,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Condition: Failed
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN PAX DOOR EMERGENCY STAIR LIGHT INOPERATIVE.  REMOVED AND REPLACED PAX DOOR EMERGENCY STAIR LIGHT ASSY IAW JIC 33-51-24-RAI-10000.
